Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Squaring operations in the Adams spectral sequence


Author: Daniel S. Kahn
Journal: Bull. Amer. Math. Soc. 75 (1969), 136-138
DOI: https://doi.org/10.1090/S0002-9904-1969-12177-4
MathSciNet review: 0236927
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 141119
  • 2. J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 96219
  • 3. J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 139178
  • 4. D. Husemoller, Fibre bundles, McGraw-Hill, New York, 1966. MR 229247
  • 5. D. S. Kahn, A differential in the Adams spectral sequence, Proc. Amer. Math. Soc. 20 (1969), 188-190. MR 235562
  • 6. A. Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc., No. 42, Amer. Math. Soc., Providence, R. I., 1962. MR 182001
  • 7. M. Moss, Secondary compositions and the Adams spectral sequence (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12177-4

American Mathematical Society